# SDR DHL95706001

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

DURING DEPARTURE, EXPERIENCED MODERATE AIRFRAME VIBRATION.  RETARDED NR 1 THUST LEVER BELOW 75 PERCENT N1, VIBRATION STOPPED.  DURING CRUISE, VIBRATION APPEARED AT 90 PERCENT N1.  JETTISONED FUEL, PERFORMED AIR TURNBACK, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE, PER BOEING M/M.
